Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 02, 2014, 03:41:46 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 640734
  • Total Topics: 48671
  • Online Today: 247
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 131
Total: 132

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Headache and vomit all day  (Read 1773 times)

0 Members and 1 Guest are viewing this topic.

Offline Peterdenmark

  • Member
  • Posts: 80
Headache and vomit all day
« on: October 01, 2013, 02:56:03 PM »
Hi there,

Today is not a good day.
I even cant keep the meds inside me.

Now i will sleep, and if not feel better in the morning, i will cal my doc.

Im not new to the meds, i have been taken it since april. Im on Isentress/Truvada and TB.

Is this normal, or ?

Regards
Peter

Offline mitch777

  • Member
  • Posts: 3,549
Re: Headache and vomit all day
« Reply #1 on: October 01, 2013, 03:06:10 PM »
Hi Peter.
Sorry you are feeling so bad. I would doubt it's the meds. You might still want to call your doc.
I feel for you. Being sick is no fun.
m.

PS- I started on Isentress/Truvada about the same time as you. I never had any nausea that I would attributed to the meds. If you haven't had problems until now, I would think the cause lies elsewhere.
« Last Edit: October 01, 2013, 03:16:11 PM by mitch777 »
31 years hiv+ (oct. 2013) with a curtsy.

Offline Peterdenmark

  • Member
  • Posts: 80
Re: Headache and vomit all day
« Reply #2 on: October 01, 2013, 03:14:20 PM »
Hi Peter.
Sorry you are feeling so bad. I would doubt it's the meds. You might still want to call your doc.
I feel for you. Being sick is no fun.
m.

Thx Mitch

Maybe its just normal flue.. Many in DK have this stuff now.

Offline mitch777

  • Member
  • Posts: 3,549
Re: Headache and vomit all day
« Reply #3 on: October 01, 2013, 03:18:55 PM »
Thx Mitch

Maybe its just normal flue.. Many in DK have this stuff now.

Hope you feel better in the morning. Sleep well. :)

ps- looks like we coul be related. (avatar pics, lol)
31 years hiv+ (oct. 2013) with a curtsy.

Offline Peterdenmark

  • Member
  • Posts: 80
Re: Headache and vomit all day
« Reply #4 on: October 01, 2013, 03:25:15 PM »
Hope you feel better in the morning. Sleep well. :)

ps- looks like we coul be related. (avatar pics, lol)

Thx again,

And thx for make me laugh  ;D
But Im truly not a puppy any more - im 50... Lol

Offline mitch777

  • Member
  • Posts: 3,549
Re: Headache and vomit all day
« Reply #5 on: October 01, 2013, 04:36:13 PM »
Thx again,

And thx for make me laugh  ;D
But Im truly not a puppy any more - im 50... Lol
you're a young pup as far as I'm concerned.
(we can still fool some of the people some of the time.) ;)
31 years hiv+ (oct. 2013) with a curtsy.

Offline Peterdenmark

  • Member
  • Posts: 80
Re: Headache and vomit all day
« Reply #6 on: October 02, 2013, 11:12:21 AM »
Hhaha, nice talking to u,

And just to make closure on this issue - Im happy to tell i feel "normal" again ::)

Have a nice day everybody :)

Regards,

Peter

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.